Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Problems of closest approximation connected with the solution of linear differential equations


Author: W. H. McEwen
Journal: Trans. Amer. Math. Soc. 33 (1931), 979-997
MSC: Primary 34A45; Secondary 41A30
MathSciNet review: 1501627
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A45, 41A30

Retrieve articles in all journals with MSC: 34A45, 41A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501627-7
PII: S 0002-9947(1931)1501627-7
Article copyright: © Copyright 1931 American Mathematical Society